Two theorems on homomorphism of projective nets
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 149-153
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1977_16_1_a11,
author = {Kluck\'y, Dalibor},
title = {Two theorems on homomorphism of projective nets},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {149--153},
year = {1977},
volume = {16},
number = {1},
mrnumber = {0513805},
zbl = {0395.51004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a11/}
}
TY - JOUR AU - Klucký, Dalibor TI - Two theorems on homomorphism of projective nets JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1977 SP - 149 EP - 153 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a11/ LA - en ID - AUPO_1977_16_1_a11 ER -
Klucký, Dalibor. Two theorems on homomorphism of projective nets. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 149-153. http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a11/